Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Walgreens Extra Strength Headache Relief Tablets

Walgreens Extra Strength Headache Relief Tablets

BY WALGREENS

4.6 out of 5 stars
  • 5 Stars67%
  • 4 Stars33%
  • 3 Stars0%
  • 2 Stars0%
  • 1 Star0%
4.67 / 5 based on 3 Reviews

Product Description

Extra Strength. Relieves Headache & Toothache. For Premenstrual & Menstrual Cramps. Also Relieves Arthritis & Muscular Aches 100% Satisfaction guaranteed with all Walgreens products or your money back. see more...

Top Questions No one has asked a question yet! Be the first!

Walgreens Extra Strength Headache Relief Tablets
Walgreens Extra Strength Headache Relief Tablets
Reviews (3)
Q&A (0)
Leave a Review
REVIEWS
Olivia M.
114 reviews
Wellness Guru Expert Level 1
This is essentially the walgreens brand of tylenol. It has the same active ingredients and works the same way. It is pretty effective, but my go to pain relieved is usually ibuprofen since it isn't so harsh on the liver. But this is good if you have a fever.
angie h.
new bern, NC
249 reviews
these work good, i buy them when im out or im in a pinch and didnt bring anything. theyre much cheaper then name brand too
Brittany G.
Bakersfield, CA
68 reviews
Works so good! Even though it is off brand it still works just the the acrual brand!!!!!!
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

influenster cashback

Influenster and Ebates are partnering up to offer you CASH BACK!

Join more than 12 million members earning
Cash Back when you shop at your favorite stores!

Please confirm your email address.

Lorem ipsum dolor sit amet, consectetur adipisicing elit, sed do eiusmod tempor.